Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 49, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 10, 2013, 11:56 AM CST for Leake County, Neshoba County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2013, 11:56 AM CST (17:56 UTC)
- Expired
- Feb 10, 2013, 12:45 PM CST
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Leake County, MS, Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 85 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 11:10 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 482 m²/s²
- 0-3 km storm-relative helicity
- 561 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
870 WUUS54 KJAN 101756 SVRJAN MSC079-099-101845- /O.NEW.KJAN.SV.W.0049.130210T1756Z-130210T1845Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 1156 AM CST SUN FEB 10 2013 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LEAKE COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITIES OF...EDINBURG...CARTHAGE... NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF PHILADELPHIA... * UNTIL 1245 PM CST * AT 1156 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF THOMASTOWN TO 29 MILES SOUTHWEST OF THOMASTOWN MOVING EAST AT 60 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... SINGLETON BY 1205 PM CST... RENFROE BY 1210 PM CST... CARTHAGE BY 1215 PM CST... TUSCOLA AND EDINBURG BY 1220 PM CST... MADDEN AND PEARL RIVER BY 1225 PM CST... DOWDVILLE AND BURNSIDE BY 1230 PM CST... PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CST SUNDAY AFTERNOON FOR NORTHEAST LOUISIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM CST SUNDAY EVENING FOR NORTHEAST LOUISIANA AND SOUTHWESTERN MISSISSIPPI. && LAT...LON 3259 8891 3258 8973 3293 8973 3290 8892 TIME...MOT...LOC 1756Z 270DEG 54KT 3290 8969 3258 8998 $$ MRM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 10:40 AM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Feb 10, 10:40 AM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1040 AM CST SUN FEB 10 2013
...SEVERE STORM AND HEAVY RAIN EVENT UNDERWAY...
.DISCUSSION...LINEAR COMPLEX OF STORMS EVOLVING ACROSS THE REGION
THIS MORNING WITH ITS AIM SET ON OUR FORECAST AREA FOR THE REST OF
THIS MORNING AND AFTERNOON HOURS. FOCUS WILL BE ON THE POTENTIAL FOR
DMG WINDS AND TORNADOES AS THE PRIMARY RISKS WITH A SECONDARY RISK
FOR HAIL UP TO QUARTER SIZE.
BASED ON LATEST SFC ANALYSIS AND RADAR TRENDS...ATMS IS GETTING
PRIMED ACROSS PORTIONS OF THE CWA FOR A DECENT SVR EVENT. LOCATIONS
THAT CAN SEE 62-64 SFC DEWPT FOR THE REST OF TODAY WILL HAVE THE
MAIN SVR POTENTIAL AS THIS WILL SUPPORT SFC BASED CONVECTION. LATEST
INDICATIONS IS THAT SUCH SFC MOISTURE WILL NOT MAKE IT AS FAR NORTH
IN ADVANCE OF THE CONVECTIVE LINE AS EARLIER THOUGHT. DUE TO
THIS...SVR RISK ACROSS THE NORTHERN 1/3RD IS LIMITED...FOCUS HERE IS
MORE ON HVY RAIN WITH SOME STRONG WINDS AND LOW END HAIL. THE I-20
CORRIDOR AND THE SW/S-CENTRAL SEEM MORE PRIMED TO GET THE
COLLOCATED SFC BASED INSTABILITY AHEAD OF THE LINE TO REALIZED THE
POTENTIAL AND SEE THE MAIN SVR WX. TIMING OF THIS EVENT FITS WELL
WITH MAX SFC HEATING ACROSS AND THE COLLOCATION OF MODERATE
INSTABILITY AND HIGH WIND SHEAR. THE BULLSEYE OF THE BEST PARAMETERS
WILL BE JUST TO THE SW/S OF THE CWA TODAY WITH PLACES MY SOUTHERN
1/2 IN THE PRIME (NORTHERN GRADIENT) OF ALL THE MAIN SVR WX
INGREDIENTS. THIS ALSO IS SUPPORTED BY RADAR TRENDS. THE SE PART OF
THE CWA IS MORE OF A CHALLENGE AS THE BEST LIFT LOOKS TO LIFT AWAY
FROM THE AREA. HOWEVER...THE WELL ORGANIZED QLCS MAY MAKE UP FOR
THAT. AT THIS TIME...WILL KEEP A SVR RISK GOING FOR THAT AREA...BUT
HAVE IT A NOTCH BELOW WHAT WE ARE EXPECTING FOR THE CENTRAL AND SW
AREAS.
DISCRETE ACTIVITY IN ADVANCE OF THE LINE MAY BE TOUGH TO COME BY
BASED OFF LATEST DATA. HOWEVER...THE QLCS NATURE OF THE LINE IS
WORRISOME AS IT WILL TRANSLATE ACROSS A PRIMED ATMS. THIS LINE WILL
POSE BOTH A DMG WIND/TOR RISK WITH EVENT A STRONG TORNADO POSSIBLE
WITH THE MOST NASTY BOWING LINE SEGMENTS THAT EVOLVE. A HIGH END
WIND GUST IS ALSO POSSIBLE. THE LATEST GRAPHICAST ILLUSTRATES OUR
LATEST THINKING WITH THE MAIN TIMING BROKEN DOWN.
AS FOR HEAVY RAIN...THIS ACTIVITY IS VERY EFFICIENT AND IS PRODUCING
1-2 INCHES IN AN HOUR OR LESS. WE ARE BEING SAVED BY THE FACT THAT
THE LINE IS PROGRESSIVE. IF ANY SEGMENT SLOWS/HANGS UP...THEN THE
RISK FOR FLASH FLOODING WILL DRAMATICALLY INCREASE. WE WILL HAVE TO
KEEP AN EYE ON THE TRACE CORRIDOR AS THAT MAY BE A ZONE WHERE THE
BEST RAINS MAY BE. DUE TO THIS...PULLED SOME HIGHER QPF BACK TO THE
SW. /CME/
&&
.AVIATION...MIX OF MVFR/IFR/LIFR ACROSS THE AREA THIS MORNING. LINE
OF STRONG TO SEVERE STORMS MOVING ACROSS LOCATIONS GENERALLY WEST OF
THE MS RIVER. SHOWERS AHEAD OF THIS LINE MOVING ACROSS THE REST OF
THE REGION. STORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS ALL TAF
SITES TODAY THROUGH 00Z. KHBG/KPIB AND MAYBE KMEI WONT SEE THE
HEAVIEST STORMS UNTIL AFTER 00Z. REDUCED VIS AND CEILINGS WILL
PREVAIL DURING ALL STORMS...ESPECIALLY +TSRA. COLD FROPA WILL MOVE
THROUGH TONIGHT WITH VFR CONDITIONS RETURNING MOSTLY TO KGLH/KGWO BY
06Z. /28/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 72 49 58 46 / 100 80 45 40
MERIDIAN 68 52 61 44 / 100 100 56 51
VICKSBURG 72 48 58 47 / 100 56 43 47
HATTIESBURG 72 59 63 48 / 100 100 69 91
NATCHEZ 72 49 62 46 / 100 74 67 76
GREENVILLE 71 42 58 42 / 100 19 18 22
GREENWOOD 70 45 60 43 / 100 45 18 22
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR MSZ018-019-
025>066-072>074.
LA...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR LAZ007>009-015-
016-023>026.
AR...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR ARZ074-075.
&&
CME/28/Hazardous weather outlook, Feb 10, 6:17 AM CST, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED WORDING NATIONAL WEATHER SERVICE JACKSON MS 617 AM CST SUN FEB 10 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>053-059-060- 111230- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-JEFFERSON- ADAMS- 617 AM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST...WEST...AND CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS AND HEAVY RAINFALL WILL BE LIKELY LATER THIS MORNING THROUGH THE AFTERNOON HOURS ACROSS WESTERN AND NORTH CENTRAL PORTIONS OF THE OUTLOOK AREA AS A POTENT WEATHER DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...TORNADOES AND HAIL. A COUPLE OF STRONG TORNADOES WILL BE POSSIBLE. IN ADDITION...HIGH RAINFALL RATES WILL POSE A FLASH FLOODING RISK AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ENTIRE THE REGION. THE SEVERE WEATHER AND HEAVY RAIN RISK WILL END FROM WEST TO EAST THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS SEVERAL DISTURBANCES INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD SEE AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS TIME...WHICH WILL CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL RIVER FLOODING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY. MSZ054>058-061>066-072>074-111230- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 617 AM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE FROM LATE THIS MORNING INTO THE AFTERNOON AND EVENING AS A POTENT WEATHER DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...TORNADOES AND HAIL. A COUPLE OF TORNADOES COULD BE STRONG. IN ADDITION...VERY HEAVY RAIN COULD LEAD TO FLASH FLOODING AND A FLASH FLOOD WATCH IS IN EFFECT FOR TODAY. IT IS POSSIBLE THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED INTO THE EVENING. THE SEVERE WEATHER RISK WILL GRADUALLY DIMINISH AS THE FRONT PUSHES THROUGH THIS EVENING AND EARLY MORNING HOURS MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS DISTURBANCES INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD SEE AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS TIME...WHICH WOULD CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL RIVER FLOODING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY AND POSSIBLY INTO NEXT WEEK. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN/EC
In the hours before
Special weather statement, Feb 10, 9:52 AM CST, 2 hours 4 minutes before
LAZ009-MSZ034-040-101635-
WASHINGTON MS-ISSAQUENA MS-EAST CARROLL LA-
952 AM CST SUN FEB 10 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
952 AM CST SUN FEB 10 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 12 MILES WEST OF
GREENVILLE TO 11 MILES WEST OF SHELBURN AT 952 AM CST...MOVING EAST
AT 60 MPH.
PEOPLE IN NORTHWESTERN ISSAQUENA AND WASHINGTON COUNTIES...AND
NORTHERN EAST CARROLL PARISH SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3327 9076 3320 9068 3310 9068 3309 9091
3284 9096 3280 9134 3300 9127 3300 9117
3304 9112 3313 9120 3315 9108 3328 9104
3324 9110 3335 9114 3345 9106 3338 9114
3344 9123 3342 9117 3345 9112 3349 9076
TIME...MOT...LOC 1552Z 263DEG 54KT 3336 9116 3311 9119
3288 9133
DHBSpecial weather statement, Feb 10, 10:41 AM CST, 1 hour 15 minutes before
MSZ035-036-041-042-101710-
SHARKEY MS-HUMPHREYS MS-HOLMES MS-YAZOO MS-
1041 AM CST SUN FEB 10 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1041 AM CST SUN FEB 10 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES EAST OF ISOLA TO
10 MILES WEST OF HOLLY BLUFF AT 1042 AM CST...MOVING EAST AT 55 MPH.
PEOPLE IN NORTHERN YAZOO...HOLMES...HUMPHREYS AND NORTHERN SHARKEY
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3333 9046 3327 9046 3324 9042 3324 9037
3328 9037 3332 9032 3330 9004 3324 8984
3275 9027 3282 9093 3310 9072 3310 9068
3312 9070 3327 9059 3327 9056 3333 9054
TIME...MOT...LOC 1642Z 274DEG 50KT 3325 9047 3287 9081
DHBLocal storm report, Feb 10, 11:34 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1134 AM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 AM TSTM WND DMG 4 NE YAZOO CITY 32.90N 90.36W
02/10/2013 YAZOO MS LAW ENFORCEMENT
TREE DOWN ACROSS CARSON RD
&&
CMELocal storm report, Feb 10, 11:35 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1135 AM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM TSTM WND DMG CROSSETT 33.13N 91.97W
02/10/2013 ASHLEY AR LAW ENFORCEMENT
TREE DOWN IN CROSSETT
&&
CMESpecial weather statement, Feb 10, 11:35 AM CST, 21 minutes before
MSZ027-032-037-038-043>045-048>050-053-056-101815-
ATTALA MS-WINSTON MS-SMITH MS-SCOTT MS-RANKIN MS-NESHOBA MS-
MADISON MS-LEAKE MS-HINDS MS-CLAIBORNE MS-CHOCTAW MS-CARROLL MS-
1135 AM CST SUN FEB 10 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1135 AM CST SUN FEB 10 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
WAS LOCATED FROM 4 MILES NORTHWEST OF HESTERVILLE TO 18 MILES WEST OF
ROCKY SPRINGS AT 1135 AM CST...MOVING EAST AT 60 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EXTREME SOUTHEASTERN CARROLL...SOUTH CENTRAL CHOCTAW...
NORTHEASTERN CLAIBORNE...HINDS...LEAKE...MADISON...NORTHWESTERN
NESHOBA...RANKIN...WESTERN SCOTT...NORTHWESTERN SMITH...WESTERN
WINSTON AND ATTALA COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3204 8968 3209 9105 3215 9077 3218 9079
3221 9074 3230 9070 3234 9071 3234 9063
3250 9058 3275 9004 3283 9002 3293 8990
3323 8975 3325 8906
TIME...MOT...LOC 1735Z 270DEG 54KT 3320 8968 3300 8987
3206 9110
MRMLocal storm report, Feb 10, 11:48 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1148 AM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM TSTM WND DMG 2 E EAGLE BEND 32.52N 90.97W
02/10/2013 WARREN MS LAW ENFORCEMENT
SOME TREES HAD TOPS BROKEN OFF.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 4:59 AM CST | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 61 hr |
| Feb 10, 7:54 AM CST | River Flood Warning | JAN | Neshoba | 7 days |
| Feb 10, 9:52 AM CST | Special Weather Statement | JAN | Washington | 43 min |
| Feb 10, 10:23 AM CST | Severe Thunderstorm Warning | JAN | Issaquena | 37 min |
| Feb 10, 10:41 AM CST | Special Weather Statement | JAN | Holmes, Humphreys, Sharkey, Yazoo | 29 min |
| Feb 10, 10:53 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 67 min |
| Feb 10, 11:19 AM CST | Flash Flood Warning | JAN | Issaquena, Warren | 116 min |
| Feb 10, 11:35 AM CST | Special Weather Statement | JAN | Attala, Hinds, Leake, Madison, Rankin, Scott | 40 min |
| Feb 10, 11:40 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Warren | 50 min |
| Feb 10, 11:50 AM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 40 min |
| Feb 10, 12:13 PM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Warren | 2 hr |
| Feb 10, 12:14 PM CST | Severe Thunderstorm Warning | JAN | Newton, Scott | 46 min |
| Feb 10, 12:34 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 56 min |
| Feb 10, 1:06 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 54 min |
| Feb 10, 1:06 PM CST | Severe Thunderstorm Warning | JAN | Adams | 39 min |
| Feb 10, 1:10 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Jefferson, Lincoln | 50 min |
| Feb 10, 1:24 PM CST | Areal Flood Warning | JAN | Issaquena, Warren | 4 hr |
| Feb 10, 1:31 PM CST | Severe Thunderstorm Warning | JAN | Kemper | 14 min |
| Feb 10, 1:43 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 47 min |
| Feb 10, 1:52 PM CST | Tornado Warning | JAN | Lawrence, Lincoln | 53 min |
| Feb 10, 1:56 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin | 49 min |
| Feb 10, 2:03 PM CST | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lawrence, Lincoln | 57 min |
| Feb 10, 2:12 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis | 63 min |
| Feb 10, 2:16 PM CST | Flash Flood Warning | JAN | Hinds, Rankin, Scott | 119 min |
| Feb 10, 2:22 PM CST | Tornado Warning | JAN | Forrest, Lamar, Marion | 53 min |
| Feb 10, 2:31 PM CST | Tornado Warning | JAN | Franklin, Lincoln | 59 min |
| Feb 10, 2:35 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson | 55 min |
| Feb 10, 2:52 PM CST | Tornado Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 53 min |
| Feb 10, 2:59 PM CST | Severe Thunderstorm Warning | JAN | Franklin | 46 min |
| Feb 10, 3:04 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Jones | 41 min |
| Feb 10, 3:08 PM CST | Tornado Warning | JAN | Lawrence | 52 min |
| Feb 10, 3:26 PM CST | Flash Flood Warning | JAN | Copiah, Simpson | 2 hr |
| Feb 10, 3:26 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 64 min |
| Feb 10, 3:42 PM CST | Tornado Warning | JAN | Jefferson Davis | 48 min |
| Feb 10, 3:47 PM CST | Tornado Warning | JAN | Lincoln | 58 min |
| Feb 10, 3:57 PM CST | Severe Thunderstorm Warning | JAN | Lawrence, Simpson | 48 min |
| Feb 10, 4:11 PM CST | Tornado Warning | JAN | Marion | 64 min |
| Feb 10, 4:17 PM CST | Tornado Warning | JAN | Lawrence | 43 min |
| Feb 10, 4:22 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jones | 68 min |
| Feb 10, 4:28 PM CST | Tornado Warning | JAN | Covington, Jones | 62 min |
| Feb 10, 4:34 PM CST | Flash Flood Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 116 min |
| Feb 10, 4:39 PM CST | Tornado Warning | JAN | Jefferson Davis | 51 min |
| Feb 10, 4:42 PM CST | Tornado Warning | JAN | Lamar | 33 min |
| Feb 10, 4:57 PM CST | Tornado Warning | JAN | Forrest, Jones | 63 min |
| Feb 10, 5:01 PM CST | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 29 min |
| Feb 10, 5:05 PM CST | Tornado Warning | JAN | Covington | 40 min |
| Feb 10, 5:09 PM CST | Severe Thunderstorm Warning | JAN | Marion | 51 min |
| Feb 10, 5:21 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis | 39 min |
| Feb 10, 5:27 PM CST | Severe Thunderstorm Warning | JAN | Marion | 48 min |
| Feb 10, 5:36 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 54 min |
| Feb 10, 5:54 PM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis, Jones | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.